# SDR A6WA2018032645717

- Difficulty date: March 14, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE HYDRAULIC SYSTEM,  NR 2 EQUIPMENT RACK GUSSET IS CRACKED.    REPLACED GUSSET AT BS 736, IAW SRM 51-42-06.
